← Return to What was your experience with duloxetine (US Brand Name; Cymbalta)?

Discussion
Comment receiving replies
@d13

I was told to try the Duloxetine again, but take they too said to take it earlier in the day. I’m just worried about having to go through too many hours with the lightheadedness. Will it go away with time or not? And how many days of the lightheadedness would I have to endure if that’s the case? And I’m to call back on Monday to tell them how I reacted this time. The same dosage; 30 mg is what they want me to stick with.

Jump to this post


Replies to "I was told to try the Duloxetine again, but take they too said to take it..."

Hi again, @d13

As I also have a hard time adjusting to new meds, I try to give myself at least 10 days to adjust. It takes my body and mind just a little longer than most folks. (Slow learner, I suppose.)

It is impossible to say how long the side effects will last because we are all different in how we metabolize meds. If you decide to give the earlier time a try, keep me posted on how you are getting along.

I look forward to hearing from you again.

Hello d13. I have been on Cymbalta for eight years. I now take twice as much as I originally took. I notice no difference or side effects. Some of the medications you take may interact with duloxetine. I would also recommend talking with your pharmacist.

lsittll

  Request Appointment